# SDR YENA2023070300755

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,481 hours, 1,417 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Unit
- Part number: 74434211
- Part serial: 744342N00306
- Condition: Failed
- Location: Unknown
- Part time: 7,552 hours, 1,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#287, BOS-LAX. (ETOPS) 'FUEL ACT TRANSFER FAULT ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT) ); REMOVED AND REPLACED ALSCT OPS CHECK GOOD. NO FAULTS NOTED IAW 28-46-35. THIS CLEARS MDDR. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED
